# SDR I5EA2024011600006

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 77,814 hours, 45,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 65375
- Condition: No Test
- Location: M1137/Sta.975r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL R/H AFT EMERGENCY AISLE LIGHT INOP.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1137 AT STA. 975R AND TEST IAW B737-400 AMM 33-51-51. TEST OK.
